MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL36
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Mitral Regurgitation (1964); Mitral Valve Prolapse (2471); No Information (3190)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 36 mm annuloplasty band, the band was explanted and replaced with a 33 mm annuloplasty band due to a sizing error.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that immediately post implant of this 36mm annuloplasty band, there was a small leak in the anterolateral commissure.One stitch was placed and the patient was de-aired however mitral regurgitation remained.The physician then placed extra sutures, but the regurgitation still remained.Subsequently the decision was made to replace the 36 mm band with a 33 mm non-medtronic tissue valve.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7112334
Report Number2025587-2017-02421
Device Sequence Number1932891
Product Code KRH
UDI-Device Identifier00613994758859
UDI-Public00613994758859
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2020
Device Model Number638BL36
Device Catalogue Number638BL36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer11/20/2017
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR